# SDR SWAA120030

- Difficulty date: December 30, 2011
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N632SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27707
- Aircraft time: 49,651 hours, 40,453 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546529
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK FOUND, SHEAR TIE CORRODED AT BS 500D, BETWEEN STR 27L TO STR 28L.  REMOVED AND REPLACED SHEAR TIE IAW SRM.
